Log canonical singularities are du bois

János Kollár, Sándor J. Kovács

Research output: Contribution to journalArticlepeer-review

106 Scopus citations
Original languageEnglish (US)
Pages (from-to)791-813
Number of pages23
JournalJournal of the American Mathematical Society
Issue number3
StatePublished - Jul 2010

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Log canonical singularities are du bois'. Together they form a unique fingerprint.

Cite this